, Volume 229, Issue 1, pp 49-55
Date: 05 Mar 2014

On the Spectrum of a Class of Second Order Periodic Elliptic Differential Operators

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Under an additional symmetry condition, we prove that the spectrum of a second order self-adjoint elliptic differential operator with periodic coefficients is purely absolutely continuous.

Received: 19 December 2001 / Accepted: 10 January 2002¶Published online: 24 July 2002